# SDR CALA2023021600449

- Difficulty date: February 15, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Panel
- Part number: D5347112420200
- Condition: Corroded
- Location: Sta 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SHEAR PLATE BETWEEN FRM 69 AND 70 FASTENER HOLE CORRODED (A3NB-53-3-6357) PER HAECO LCQ NON ROUTINE 9290558/2255 8 GENERATED BY V937268 REMOVED AND REPLACED CORRODED SHEAR PLATE AT L/H AFT WET AREA BE TWEEN FR 69+70 IAW A319 SRM 51-42-11/001+51-72-11-911-001 GENERA TED BY V929087
